# SDR UALA2011101005473

- Difficulty date: October 10, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 65,852 hours, 11,917 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR LEAK AT CAPTAIN'S WINDOW.  APPEARS TO BE LOW LEFT CORNER.   INSTALLED NR 2 WINDOW SEAL PER AMM. WINDOW SEAL INSTALLATION CHECKED OKAY.  APPLIED SEALANT.
